Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itchy reddish spots on the groin area, thighs and buttocks. Tried hydrocortisone. Need help

I have been feeling very itchy the past two weeks. At night it seems to get a little worse. I tried to treat it with Hydrocortisone, and then an eczema cream, but it didn't seem to work. It looks like in grown hair, and red sports. It mainly is in my groin area, thighs, and buttocks. I also have what looks to be red spots on the penile head. I looked into it, and I don't seem to have pustules, that scabies is common for. I would just like to get an opinion of what it is, I go to the dermatologist tomorrow.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to healthcare magi forum

thank you for your query

i understand your concern about your skin problem .

it may be due to fungal infection ,scabies or some viral infection.

without examination it is difficult to reach diagnosis.

you are doing well by taking appointment to doctor.

hydrocortisone is steroid cream and should not apply for long time.

i hope i answered your query
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor